Mirror symmetry and the classification of orbifold del Pezzo surfaces

Akhtar, Mohammad and Coates, Tom and Corti, Alessio and Heuberger, Liana and Kasprzyk, Alexander M. and Oneto, Alessandro and Petracci, Andrea and Prince, Thomas and Tveiten, Ketil (2016) Mirror symmetry and the classification of orbifold del Pezzo surfaces. Proceedings of the American Mathematical Society, 144 (2). pp. 513-527. ISSN 1088-6826

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (249kB) | Preview


We state a number of conjectures that together allow one to classify a broad class of del Pezzo surfaces with cyclic quotient singularities using mirror symmetry. We prove our conjectures in the simplest cases. The conjectures relate mutation-equivalence classes of Fano polygons with Q-Gorenstein deformation classes of del Pezzo surfaces.

Item Type: Article
Additional Information: First published in Proceedings of the American Mathematical Society in v. 144, no. 2, published by the American Mathematical Society.
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1090/proc/12876
Related URLs:
Depositing User: Kasprzyk, Dr Alexander
Date Deposited: 14 Dec 2015 13:49
Last Modified: 13 Oct 2017 04:14
URI: http://eprints.nottingham.ac.uk/id/eprint/31071

Actions (Archive Staff Only)

Edit View Edit View